RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 16, Issue 4  


Analysis of the accuracy of randomized rounding for integer linear programming problems
A. S. Asratyan, N. N. Kuzyurin
3
Stability analysis of a strictly efficient solution of a vector problem of Boolean programming in the metric $l_1$
V. A. Emelichev, K. G. Kuz'min
14
On the complexity of Boolean functions with a small number of ones
N. P. Red'kin
20
On a relationship between the eigenvectors of weighted graphs and their subgraphs
M. I. Skvortsova, I. V. Stankevich
32
On the number of solutions of the equation $(x_1+\ldots+x_n)^m=ax_1\ldots x_n$ in a finite field
Yu. N. Baulina
41
A nonexhaustive algorithm, linear with respect to memory, for solving a two-dimensional interval search problem
È. È. Gasanov, A. N. Erokhin
49
Asymptotics of the complexity of interval search on a Boolean cube in the class of balanced trees
T. D. Blaivas
65
Properties of systems of defining relations for automata
I. S. Grunskii, A. S. Senchenko
79
The shortest vectors of lattices connected with a linear congruent generator
A. S. Rybakov
88
A family of multivariate $\chi^2$-statistics
B. I. Selivanov
110
Random free trees and forests with constraints on the multiplicities of vertices
A. N. Timashev
117
Homomorphic relations of multibase universal algebras
I. G. Shaposhnikov
134
Representation of parastrophs of loops and quasigroups
K. K. Shchukin, V. V. Gushan
149
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019